# SDR DJFA2007138

- Difficulty date: December 2, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N733TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258337
- Aircraft time: 9,278 hours, 5,754 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL 400 CREW REPORTED SMOKE AND FUMES IN THE COCKPIT APPROX 3 MINS AFTER ACTIVATING/OPENING FLIGHT DECK HEAT VALVE. SMOKE WENT AWAY AFTER HEAT VALVE WAS CLOSED.   MAINTENANCE COULD NOT DUPLICATE THE DISCREPANCY.  DUCTS WERE CHECKED FOR EVIDENCE OF CONTAMINATION BUT NONE WAS FOUND.  MAINTENANCE PERFORMED HIGH POWER ENGINE RUNS AND A CHECK FLIGHT WITH NO FURTHER DISCREPANCIES.
